# SDR AU970784

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 523198
- Condition: Cracked
- Location: Horiz Stab
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER FORWARD SPAR PNO 0523001-98 AND CENTRE SKIN PNO 0532001-23 CRACKED - SPAR HAD PREVIOUSLY BEEN REPAIRED -FOUND DURING INSPECTION IAW AD/C170/59 AND CESSNA SB 94-8
